# SDR SIMA20230928005

- Difficulty date: September 28, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N776MS
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 49,025 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661005
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RH FLOOR SUPPORT HAS EVIDENCE OF CORROSION BETWEEN FR 17 AND FR 18.(LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED FWD GALLEY RH FLOOR SUPPORT BETWEEN FR 17 AND FR 18 IAW EMB 170 SRM 51-40-04
